# SDR 2010FA0001134

- Difficulty date: August 17, 2010
- Submitted: October 25, 2010
- Operation: General aviation
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Tube
- Part number: AEL75767
- Condition: Mismanufactured
- Location: Oil Fill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(WS9R) THREAD SIZE IN CAPSIDE IS INCORRECT.
